PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Full-rank non-periodic factorizations of elementary p-groups

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It will be shown that for each prime p there is a threshold value kp such that each elementary p-group of rank at least kp admits a non-periodic full-rank factorization. It will be established that k-2 < 15 and kp < 6 for p > 3.
Wydawca
Rocznik
Strony
45--56
Opis fizyczny
Bibliogr. 5 poz., tab.
Twórcy
autor
  • Institute of Mathematics and Informatics University of Pecs Ifjusag u. 6, 7624 Pecs, Hungary, sszabo7@hotmail.com
Bibliografia
  • [1] G. Cohen, S. Litsyn, A. Vardy and G. Zémor, Tilings of binary spaces, SIAM J. Discrete Math. 9 (1996), 393-412.
  • [2] K. Corrádi and S. Szabó, Factoring afinite abelian group by prime complexes, Math. Pannon. 16 (2005), 79-94.
  • [3] M. Dinitz, Full rank tilings of finite abelian groups, SIAM J. Discrete Math. 20 (2006), 160-170.
  • [4] T. Etzion and A. Vardy, On perfect codes and tilings: Problems and solutions, SIAM J. Discrete Math. 11 (1998), 205-223.
  • [5] P. R. J. Östergård and A. Vardy, Resolving the existence of full-rank tilings of binary Hamming spaces, SIAM J. Discrete Math. 18 (2004), 382-387.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0047-0005
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.